Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Sharp pain, skipped beat in chest. On Vitamin D medication. Suggestions?

I just had a stress test and ecco a couple of days ago and all appears normal, however, I have a sharp pain with possible skipped beat when my heart goes at approx 126 bpm. Unfortunately, this did not happen when I had my stress test done. what could it be. I m on no medication except for Vitamin D 50,000 iu for the past 4 weeks, same time these sharp pains began. Coinsidence?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

A stress test practically excludes Coronary Artery Disease.
ECHO excludes valve, chamber and wall problems.
The pain is likely to be non-cardiac / heart pain has its own characteristics, not sharp...
Apropos the fast rate, you should go for Holter (long term ambulatory monitoring).

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor